| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a bilaterally implanted patient had a light adjustable lens (lal, sn (b)(4), 23.5d) explanted from his left eye (os) due to the patient being dissatisfied with his vision.Rxsight's first awareness of this event was on (b)(6) 2022.Refer to mfr report #: 3012712027-2023-00002 for information on the patient's right eye.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The lal (sn (b)(4) was implanted on (b)(6) 2022.The patient had one light treatment visit on (b)(6) 2022.The patient admitted to using a tanning bed weekly and has been since his surgery date, which may lead to unintended shape changes to the implanted lal.The lal was explanted on (b)(6) 2022.It is currently in the process of being returned to rxsight for evaluation.Manufacturer reference #: (b)(4).